Hello, last month I had Juvederm injected just in my border and it ended up as a lump on either side of my lip. I had that dissolved and waited a week and had it injected in the meat of my lip instead. Now it seems to be traveling up and outside the border. I had my injections done at a PS office by his nurse. I've had several friends that had their lips done there with great results. Is it possible it's something about my lip? Are there any EXPERT lip doc's out there in Illinois?
What Caused Juvederm to Migrate Above the Lip Line Causing a Road Bump Appearance?
Doctor Answers (6)
I can't stress enough how important it is to have your injectable treatments performed by an expert injector. Board certified plastic surgeons are trained to appreciate your facial aesthetics and anatomy, understand how to choose the appropriate products for you, understand injection techniques and pitfalls, and are competent in treating complications.
There are times when non- invasive treatments are effective, and times when surgery is the best answer. Your plastic surgeon is generally the individual best qualified to answer this question.
Juvederm Migrating Outside the Lip Border
Unfortunately, fillers are not something that anyone and everyone can inject. Though it may seem intuitive to inject something into an area for volume, the practitioner must actually be very experienced and educated in the muscle, nerve, bone, and fibrous anatomy of the structure they are working on. They must also know threading techniques, as well as how to mold the product after injection, how long to apply pressure, and how much product to use. There is an artistry to enhancing features. I would recommend that you have the remaining product dissolved (or continually massage the area trying to bring it back down), and start over with a physician. Make sure to ask to see before and after photos and inquire about their experience and education.
Juvederm filler for lips
You should have the plastic surgeon assess your lips. A different injection technique may work better for you.
You might also like...
Juvederm in lips
Sounds like you are having a bit of trouble with your injection of juvederm to your lips. I can not answer why it is lumping above your lip. It sounds like an injection technqiue issue. Why don't you have the doctor do it next time?
Juvederm can be dissolved with Hyaluronidase
Juvederm can cause some lumpiness above the lip line, depending on how it was injected and how your lips move. But, it can be dissolved with Hyaluronidase if you don’t like the way it affects your appearance.
Movement of Juvederm filler in the lip
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.